# SDR SWAA2023100698177

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL. ROUGH-CUT FLOOR PANEL USING BMS4-17 TYPE VI LOT 1531501-1 AND DETERMINED INSERT HOLE LOCATIONS; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND BOEING DRAWING 147A5810 SHEET 8.;[02] UPSIZED INSERT HOLE LOCATIONS TO 1/2' DIAMETERS; INSTALLED INSERTS WITH BMS5-107 LOT 1538621-1 RESIN AND CURED A RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(1) AND TABLE 204; ALSO IAW BOEING DRAWING 147A5810-8.;[03] VERIFIED CORRECTIVE ACTION 1 & 2 AND MEASUREMENTS TABLE.;[04] AFT FLOOR PANEL 241AAF WITH UPPER SKIN PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-0.;[05] VERIFIED FLOOR PANEL 241AAF REPAIRED VIA FABRICATION PER SRM 53-00-50-2R-0 PARAGRAPH 4 AND BOEING DRAWING 147A5810 SHEET 8.
